Results 1 to 2 of 2

Thread: OPK and medication.

  1. #1
    Carys Guest

    Default OPK and medication.

    Ok, I have a small problem with these opk's. As my last thread said, I did a test on CD5 and it showed a faint test line. I said I wouldnt do another one until CD9 but again, curiosity got the better of me and i have done another opk today and the test line is now darker than yesterday but not quite as dark as the control. Does this mean I could be about to ovulate alot earlier this cycle. Or, I have just started some strong antibiotics for a recurrent UTI on Friday and was wondering could this be giving a false result?

    Any thoughts would be appreciated.


  2. #2
    *TamaraP* Guest

    Default

    OPK's I think can give bad readings if you are taking medication. Though, it also could mean you are about to "o"...

    away girl, you never know

    And goodluck.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •